Giampiero Palatucci
Giampiero Palatucci
Associate Professor, Università di Parma
כתובת אימייל מאומתת בדומיין - דף הבית
צוטט על ידי
צוטט על ידי
Hitchhikerʼs guide to the fractional Sobolev spaces
E Di Nezza, G Palatucci, E Valdinoci
Bull. Sci. math. 136, 521-573, 2012
Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian
S Dipierro, G Palatucci, E Valdinoci
Le Matematiche 68 (1), 201-216, 2013
Fractional p-eigenvalues
G Franzina, G Palatucci
Riv. Mat. Univ. Parma 5 (2), 373-386, 2014
Improved Sobolev embeddings, profile decomposition, and concentration-compactness for fractional Sobolev spaces
G Palatucci, A Pisante
Calc. Var. Partial Differential Equations 50 (3-4), 799-829, 2014
Local behavior of fractional p-minimizers
A Di Castro, T Kuusi, G Palatucci
Ann. Inst. H. Poincaré Anal. Non Linéaire 33, 1279-1299, 2016
Local and global minimizers for a variational energy involving a fractional norm
G Palatucci, O Savin, E Valdinoci
Ann. Mat. Pura Appl. 192 (4), 673-718, 2013
Nonlocal Harnack inequalities
A Di Castro, T Kuusi, G Palatucci
J. Funct. Anal. 267 (6), 1807–1836, 2014
Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting
S Dipierro, G Palatucci, E Valdinoci
Comm. Math. Phys. 333 (2), 1061-1105, 2015
Asymptotics of the -perimeter as
S Dipierro, A Figalli, G Palatucci, E Valdinoci
Discrete Contin. Dyn. Syst. 33 (7), 2777-2790, 2013
A Global Compactness type result for Palais-Smale sequences in fractional Sobolev spaces
G Palatucci, A Pisante
Nonlinear Anal. 117, 1-7, 2015
Intrinsic geometry and De Giorgi classes certain anisotropic Sobolev spaces
P Baroni, A Di Castro, G Palatucci
Discrete Contin. Dyn. Syst. Ser. S. 10 (4), 647-659, 2017
The obstacle problem for nonlinear integro-differential operators
J Korvenpää, T Kuusi, G Palatucci
Calc. Var. Partial Differential Equations 55 (3), Art. 63, 2016
A singular perturbation result with a fractional norm
A Garroni, G Palatucci
Variational problems in materials science, 111-126, 2006
Hölder regularity for nonlocal double phase equations
C De Filippis, G Palatucci
J. Differential Equations, 2019
The Dirichlet problem for the p-fractional Laplace equation
G Palatucci
Nonlinear Analysis 177, 699-732, 2018
Fractional superharmonic functions and the Perron method for nonlinear integro-differential equations
J Korvenpää, T Kuusi, G Palatucci
Mathematische Annalen 369 (3-4), 1443-1489, 2017
Subcritical approximation of a Yamabe type non local equation: a Gamma-convergence approach
G Palatucci, A Pisante, Y Sire
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 14 (3), 819-840, 2015
Nonlinear parabolic problems with lower order terms and related integral estimates
A Di Castro, G Palatucci
Nonlinear Analysis 75, 4177-4197, 2012
A weighted gradient theory of phase transitions with a possibly singular and degenerate spatial inhomogeneity
G Palatucci, E Valdinoci
Journal of Differential Equations 252 (5), 3381–3402, 2012
Hölder continuity up to the boundary for a class of fractional obstacle problems
J Korvenpää, T Kuusi, G Palatucci
Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 27, 355-367, 2016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20